# SDR YENA2025061100583

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 70,081 hours, 25,371 cycles
- System (JASC): 3160 · Central Display
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 6365
- Condition: Failed
- Location: Zone 700
- Part time: 70,088 hours, 25,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#690, FLL-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) .'EIS DMC #3 INOP; REMOVED AND REPLACED #1LGCIU IAW AMM 32-31-71. OPS CHECK GOOD SEE ITEM#2 FOR  DMC #1 RESOLUTION.'
